Tokyo Journal of Mathematics

On the Galois Group of $x^p+ax+a=0$

Kenzo KOMATSU

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 14, Number 1 (1991), 227-229.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130502

Digital Object Identifier
doi:10.3836/tjm/1270130502

Mathematical Reviews number (MathSciNet)
MR1108169

Zentralblatt MATH identifier
0734.11062

Citation

KOMATSU, Kenzo. On the Galois Group of $x^p+ax+a=0$. Tokyo J. of Math. 14 (1991), no. 1, 227--229. doi:10.3836/tjm/1270130502. https://projecteuclid.org/euclid.tjm/1270130502


Export citation